# SDR SWIA202163279

- Difficulty date: November 5, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WING INBOARD FLAP VANE Â€“ PANEL 584ET IS CHAFED.     (C-CHECK RO 12/26/2021)    LH WING INBD FLAP VANE PANEL 584ET DAMAGE BLENDED TO A SMOOTH CONTOUR UPON EVALUATION PANEL WAS FOUND TO BE OUT OF LIMITS PANEL WAS REPLACED WITH NEW PART.CRJ700 SRM 51-12-00-001-001-A01,SRM 57-53-01-101-001-A01,SRM 51-40-11-001-001-A01,SRM 51-25-16-001-001-A01
